# SDR ASAA2016040816322

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 34,398 hours, 10,408 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APU CSS AT FL380, APU FAULT LIGHT ILLUMINATED.  FOLLOWED QRH PROCEDURE AND ACCOMPLISHED RESTART AND PASS CSS AT FL350.  ACFT GROUNDED.  COMPLIED WITH APU BITE PROCEDURE, REF AMM 49-61-00-700-801.  NO FAULTS FOUND ON CURRENT STATUS. APU FAULT HISTORY SHOWS MAINT MESSAGE 49-41010.  NO ACCELERATION SHUTDOWN, 1 START OLD. APU STARTS AND OPS NORMAL ON GROUND.  APU REMAINS ON MEL 49-99A, REF LOG PAGE 11596413.
